Diamond Geezer

Hepatitis B Vaccine Side Effects

20 posts in this topic

Planning a routine GUM trip soon and I totally expect to be offered the Hep B vaccine when I admit punting.

Just wondered what side effects folk here have had? As always there's loads of scaremongering stuff online so I thought I'd post for some genuine advice before I take the jab!

Cheers

DG

Share this post


Link to post
Share on other sites

No side effects whatsoever.

 

Hopefully your GUM clinic will offer to test whether the vaccine is working on you though, as it doesn't always take.  If they do, this is done about 8 weeks after your second jab.

Share this post


Link to post
Share on other sites
No side effects whatsoever.

 

Hopefully your GUM clinic will offer to test whether the vaccine is working on you though, as it doesn't always take.  If they do, this is done about 8 weeks after your second jab.

A course of several injections is the norm, time period between seems to vary from clinic to clinic but it's often a second jab 6 months after the first, then text immunity after that. Sometimes a third is required.

 

Only side effect is an ache in the shoulder muscle, nothing crippling but a lot of people report it and it goes away after a few days. Apart from that I do not know of any other side effects, and never experienced any myself.

 

Here's a useful link for you;

 

http://www.patient.co.uk/health/hepatitis-b-immunisation

Edited by Strawberry

Share this post


Link to post
Share on other sites

My first course of Hep. B didn't take. In fact the nurse who administered the injection told me that the vaccine won't take on her. Now trying a second course.

Share this post


Link to post
Share on other sites

This thread reminds me I need to book in for my second Hep A injection(6 months after the first).

Share this post


Link to post
Share on other sites

Hep B is usually 4 injections (according to my GP)

 

Injection 1,

Injection 2 (1 month later)

Injection 3 (5 months after injection 2)

Injection 4 (1 year after 1st if required)

 

apparanly they also do a test at some point in all that to cunt the antibodies

Share this post


Link to post
Share on other sites

apparanly they also do a test at some point in all that to cunt the antibodies

 

ok that did make me chuckle  :lol:

Share this post


Link to post
Share on other sites

Hep B is usually 4 injections (according to my GP)

Injection 1,

Injection 2 (1 month later)

Injection 3 (5 months after injection 2)

Injection 4 (1 year after 1st if required)

apparanly they also do a test at some point in all that to cunt the antibodies

Yes, as Vin DaLoo says, made me laugh out loud too.

DG

Share this post


Link to post
Share on other sites

damn, shws yu shuld prf read what yu have typed befre pressing pst!

 

I forgot to say after my first injection I came down with a ful blown case of flu (high temp, sweats, insomnia, aches, cough etc) but the doctor said that was probably just a coincidence and not a symptom of the innoculation.

 

looks like I got the O to work again

Share this post


Link to post
Share on other sites

apparanly they also do a test at some point in all that to cunt the antibodies

Got me too! :lol:  :lol:  :lol:

Share this post


Link to post
Share on other sites

No side effects for hepatitis A or B innoculations.  

Share this post


Link to post
Share on other sites

No side effects for hepatitis A or B innoculations.  

Not really true, from he NHS direct website on the Hep B innoculation page

 

Common: More than 1 in 100 people who have Hepatitis B virus surface antigen

  • soreness, redness or hardening of the skin at the injection site

Very rare: Fewer than 1 in 10,000 people who have Hepatitis B virus surface antigen

  • abnormal laboratory test results
  • anaphylactic reactions
  • angioedema
  • arthritis
  • autoimmune problems
  • brain or central nervous system problems
  • bronchospasm
  • diarrhoea
  • eczema
  • erythema multiforme
  • fainting or brief loss of consciousness
  • feeling dizzy
  • fever
  • flu or flu-like symptoms
  • general feeling of being unwell
  • Guillain Barré syndrome
  • hair loss
  • headaches
  • inflammation of the eye
  • itching
  • jointpain
  • lowered blood pressure
  • lymphadenopathy
  • multiple sclerosis or worsening of multiple sclerosis
  • musclepain or tenderness
  • nausea
  • neuritis
  • neuropathy of the extremities
  • pain in the extremities
  • paraesthesiae
  • paralysis including Bell’s palsy or facialparalysis
  • polyarteritis nodosa
  • seizures
  • serum sickness
  • skin rash or rashes
  • stomachpain
  • thrombocytopenia
  • tiredness
  • urticaria
  • vasculitis
  • vomiting

Share this post


Link to post
Share on other sites

<p>

Not really true, from he NHS direct website on the Hep B innoculation page

Common: More than 1 in 100 people who have Hepatitis B virus surface antigen

  • soreness, redness or hardening of the skin at the injection site
Very rare: Fewer than 1 in 10,000 people who have Hepatitis B virus surface antigen
  • abnormal laboratory test results
  • anaphylactic reactions
  • angioedema
  • arthritis
  • autoimmune problems
  • brain or central nervous system problems
  • bronchospasm
  • diarrhoea
  • eczema
  • erythema multiforme
  • fainting or brief loss of consciousness
  • feeling dizzy
  • fever
  • flu or flu-like symptoms
  • general feeling of being unwell
  • Guillain Barré syndrome
  • hair loss
  • headaches
  • inflammation of the eye
  • itching
  • jointpain
  • lowered blood pressure
  • lymphadenopathy
  • multiple sclerosis or worsening of multiple sclerosis
  • musclepain or tenderness
  • nausea
  • neuritis
  • neuropathy of the extremities
  • pain in the extremities
  • paraesthesiae
  • paralysis including Bell’s palsy or facialparalysis
  • polyarteritis nodosa
  • seizures
  • serum sickness
  • skin rash or rashes
  • stomachpain
  • thrombocytopenia
  • tiredness
  • urticaria
  • vasculitis
  • vomiting

I think WhilstNeroPlays meant he personally didn't suffer any side effects.

DG

Share this post


Link to post
Share on other sites

I had no side effects from mine x

Share this post


Link to post
Share on other sites

had the second, and had no side effects, but for some reason I bled like a stuck pig, the nurse thought she had hurt me, but other than a small puddle of blood, and a big bruise everything was OK.... can't wait to see what the third one brings.... (must admit the nurse was quite hot... but married :( )

Share this post


Link to post
Share on other sites

I felt fine after the first one but tired and unwell for about a week after the second one, I'm hoping that I'll be lucky with the next one!

Share this post


Link to post
Share on other sites

had the second, and had no side effects, but for some reason I bled like a stuck pig, the nurse thought she had hurt me, but other than a small puddle of blood, and a big bruise everything was OK.... can't wait to see what the third one brings.... (must admit the nurse was quite hot... but married :( )

This has got to be one of the most ironic posts on this forum.

Edited by Strawberry

Share this post


Link to post
Share on other sites

I had my 3 hep jabs 1 week apart

Share this post


Link to post
Share on other sites

I felt fine after all of mine but it HURTS LIKE A BASTARD!!!!! when you have the jabs  :(  :(  :(

Share this post


Link to post
Share on other sites

Mine didn't hurt. Undoubtely no sense no feeling played a part.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now